MAUDE Adverse Event Report: MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT

MEDCOMP 8F X 18CM HEMO-CATH; HEMO-CATH LT
Model Number SL18P
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/13/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated.The returned device will be forwarded to the contract manufacturer for evaluation.
 
Event or Problem Description
When the nurse wanted to start the dialysis, she opened the clamp (red lumen) and she noticed damage/hole under the clamp.

Brand Name
8F X 18CM HEMO-CATH
Common Device Name
HEMO-CATH LT
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key7037422
Report Number2518902-2017-00060
Device Sequence Number19067425
Product Code MSD
UDI-Device Identifier00884908045444
UDI-Public884908045444
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K893439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSL18P
Device Catalogue NumberSL18P
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date10/16/2017
Initial Date Received by Manufacturer 10/16/2017
Supplement Date Received by Manufacturer10/16/2017
Initial Report FDA Received Date11/16/2017
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR